# SDR SWAA2022070109623

- Difficulty date: May 19, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LEADING EDGE LOCATED SLAT 8 STATION 451.97 AT RT WING 2022-265717 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18234378. DUE DATE: 21-SEP-22;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210136503; DUE DATE: 11-APR-23;[03] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[04] PERFORMED PERMANENT REPAIR LOCATED ON EXTERNAL SKIN LEADING EDGE AT SLAT 8 STATION 451.97 AT RT WING. IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[05] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
